Issue Structure
Accepted Papers
Printed Papers
Contributing Authors
Contributing Subjects
Last Issue
(Vol. 12, 2020-21)
Papers
Miscellany
Issues
Vol. 12, 2020-21
Vol. 11, N. 1-2, 2019
Vol. 10, N. 1-2, 2018
Vol. 9, N. 1-2, 2017
Vol. 8, N. 2, 2016
Vol. 8, N. 1, 2016
Vol. 7, N. 2, 2015
Vol. 7, N. 1, 2015
Vol. 6, N. 2, 2014
Vol. 6, N. 1, 2014
Vol. 5, N. 2, 2013
Vol. 5, N. 1, 2013
Vol. 4, N. 2, 2012
Vol. 4, N. 1, 2012
Vol. 3, N. 2, 2011
Vol. 3, N. 1, 2011
Vol. 2, N. 2, 2010
Vol. 2, N. 1, 2010
Vol. 1, N. 2, 2009
Vol. 1, N. 1, 2009
 

Contents
Jaen J. Approx. Volume 12 (2020-21)
December 30, 2021


Papers

E. Berdysheva, S. Mehmonzoda and M. Shabozov (1-23)
Approximation of functions of several variables by continuous linear splines on rectangular grids  Full text 
Anatoly S. Serdyuk and Tetiana A. Stepaniuk (25-40)
About Lebesgue inequalities on the classes of generalized Poisson integrals  Full text 
M.A. Navascues and P. Viswanathan (41-68)
Bivariate nonlinear fractal approximation in Lebesgue spaces  Full text 
Ha Huy Bang, Vu Nhat Huy and Nguyen Ngoc Huy (69-88)
A Bernstein inequality for differential and integral operators on Orlicz spaces  Full text 
Horst Alzer and Man Kam Kwong (89-109)
On some inequalities for sine polynomials  Full text 
K. B. Datta and Somantika Datta (111-154)
Application of Zernike polynomials in solving certain first and second order partial differential equations  Full text 
Anat Amir and David Levin (155-173)
Reconstructing piecewise smooth bivariate functions from scattered data  Full text 
Song-Liang Qiu, Xiao-Yan Ma and Jian-Hui He (175-200)
New inequalities for the exponential function  Full text 

Contact: jja@ujaen.es
fax: +34953211871
©Jaen Journal on Approximation
Last update: 06/10/2022,
Optimized for: iexplorer 7
Web design and programming:
Antonio Jesús López Moreno